# SDR IPXA2023050393103

- Difficulty date: April 6, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: ACA73013
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CARGO DOOR FWD SIDE STRUCTURE IS GOUGED.REMOVED,FABRICATED, REPLACED PAN STRUCTURE AT THE MAIN CARGO DOOR FWD SIDE IAW SRM 51-31-01 AND 51-35-01 (MINOR)
